# SDR CA040225001

- Difficulty date: February 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3497 · Navigation System Wiring
- Part: Circuit Breaker
- Part number: MS2536175
- Condition: Inoperative
- Location: Edu
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKE OFF ROLL (LESS THAN 20 KTS), THE CAPT'S PFD, MFD,  NR 2 EDU AND NR 1 RTU WENT BLANK THAN CAME BACK ON.  REPLACED 75 AMP. DC ESS FEED, CIRCUIT BREAKER IN LT DCPC.
